# SDR 08FDEA00583

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: B277101801
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG UPPER COWL FWD I/B END FRAME CRACKED REMOVED INB END FRAME.  FABRICATED INSTALLED DOUBLER IAW SRM 51-40-2.  TREATED PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED STRIKER PLATE IAW SRM 51-30-1. THIS IS CLASSIFIED AS A MINOR REPAIR.
